# SDR AALA961519

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 22L HEAVILY CORRODED STATION 1166 TO 1183.  REPAIRED STRINGER 22L, STATION 1166 TO 1183 PER SRM 53-10-3 AND STATION 1183, STRINGER 22L AND FITTING REPLACED.  (M)
